# SDR USAA920081376

- Difficulty date: July 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 66244912
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q3 CHECK -MAJOR REPAIR- AFT T-FITTING CRACKED IN RADIUS AT UPPER DOOR STOP BS 332.1, S8R.  REPLACED AFT T-FITTING IN RADIUS AT UPPER DOOR STOP BS 332.1, S8R IAW BOEING DRAWING 66-24491.  (B)
